Francisella tularensis vaccines

Griffin, KF; Oyston, PCF; Titball, RW; (2007) Francisella tularensis vaccines. FEMS immunology and medical microbiology, 49 (3). pp. 315-323. ISSN 0928-8244 DOI: https://doi.org/10.1111/j.1574-695X.2007.00219.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1111/j.1574-695X.2007.00219.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar